MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225

ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Model Number FITBONE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.
 
Event or Problem Description
As per reporter, during treatment for femur fracture the fitbone nail broke.As per reporter the patient underwent a revision procedure on (b)(6) 2026, where the broken nail was replaced with another nail.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key25027806
Report Number9680825-2026-00023
Device Sequence Number13055230
Product Code HSB
UDI-Device Identifier18053340344067
UDI-Public18053340344067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001468
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown